MAUDE Adverse Event Report: KAZ USA, INC., A HELEN OF TROY COMPANY BRAUN; EAR THERMOMETER

KAZ USA, INC., A HELEN OF TROY COMPANY BRAUN; EAR THERMOMETER
Model Number IRT6020US
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code Fever (1858)
Type of Reportable Event Malfunction
Event or Problem Description
A consumer reported that her thermometer had allegedly given false negative readings on herself, while she was recovering from covid-19.The device allegedly gave readings that were 3.3°f lower than was measured at a doctor's office 30 minutes later.It was also stated that she believed that the unit may have also given low readings on her son previously.There were no complications from this incident, and both the patient and her child are doing well now.Kaz usa, inc.Had requested that the product be returned to our company for testing.
 
Additional Manufacturer Narrative
Kaz usa, inc.Has requested that the product be returned to our company for testing, but it has not yet been received.

Brand Name
BRAUN
Common Device Name
EAR THERMOMETER
Manufacturer (Section D)
KAZ USA, INC., A HELEN OF TROY COMPANY
marlborough MA 01752
Manufacturer Contact
sonja wilkinson
400 donald lynch boulevard
suite 300
marlborough, MA 01752
5084907236
MDR Report Key14462326
Report Number1314800-2022-00013
Device Sequence Number4504561
Product Code FLL
UDI-Device Identifier00328785000092
UDI-Public00328785000092
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K103800
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIRT6020US
Device Catalogue NumberIRT6020US
Device Lot Number12521K34097
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2022
Initial Report FDA Received Date05/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/05/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age35 YR
Patient SexFemale